Article (Scientific journals)
Grothendieck-Teichmueller group and Poisson cohomologies
Alm, Johan; Merkulov, Sergei
2015In Journal of Noncommutative Geometry, 9 (1), p. 185-214
Peer Reviewed verified by ORBi
 

Files


Full Text
2015-009-001-07.pdf
Publisher postprint (382.96 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Grothendieck-Teichmüller group; Poisson geometry; cohomology
Abstract :
[en] We study actions of the Grothendieck–Teichmüller group GRT on Poisson cohomologies of Poisson manifolds, and prove some “go” and “no-go” theorems associated with these actions.
Disciplines :
Mathematics
Author, co-author :
Alm, Johan;  Stockholm University > Mathematical Institute
Merkulov, Sergei ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
yes
Language :
English
Title :
Grothendieck-Teichmueller group and Poisson cohomologies
Publication date :
2015
Journal title :
Journal of Noncommutative Geometry
ISSN :
1661-6960
Publisher :
European Mathematical Society Publishing House, Zurich, Switzerland
Volume :
9
Issue :
1
Pages :
185-214
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 26 October 2015

Statistics


Number of views
120 (12 by Unilu)
Number of downloads
194 (4 by Unilu)

Scopus citations®
 
1
Scopus citations®
without self-citations
1
WoS citations
 
1

Bibliography


Similar publications



Contact ORBilu